# SDR SIMA200117801

- Difficulty date: June 14, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 426
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Sill
- Part number: S53671217372
- Condition: Corroded
- Location: Pax Door Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, MAINTENANCE FOUND THE PASSENGER DOOR SILL CORRODED.  SILL AS REMOVED AND REPLACED IAW SRM 51-25-01.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
